Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 2, 2013, 4:30 PM MDT for San Miguel County, Torrance County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2013, 4:30 PM MDT (22:30 UTC)
- Expired
- Jul 2, 2013, 6:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties San Miguel County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 121 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073
WGUS55 KABQ 022230
FFWABQ
NMC047-057-030030-
/O.NEW.KABQ.FF.W.0004.130702T2230Z-130703T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
430 PM MDT TUE JUL 2 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO
SOUTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 630 PM MDT
* AT 427 PM MDT...SKYWARN SPOTTERS REPORTED FLASH FLOODING FROM AN
EARLIER THUNDERSTORM NEAR VILLANUEVA...OR ABOUT 26 MILES SOUTH OF
LAS VEGAS. THOUGH THE THUNDERSTORM HAS ENDED...BETWEEN ONE AND TWO
INCHES OF RAIN FELL...PRODUCING TORRENTS OF WATER ALONG HIGHWAY 3
UP TO 4 FEET IN DEPTH. ADDITIONALLY...COPIOUS AMOUNTS OF HAIL FELL
WITH THIS THUNDERSTORM. HAIL MELT WILL EXACERBATE THE FLASH
FLOODING. THIS STORM ALSO MOVED ACROSS INTERSTATE 40 NEAR CLINES
CORNERS. FLASH FLOODING MAY ALSO BE OCCURRING NEAR INTERSTATE 40
AND U.S. HIGHWAY 285.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3540 10545 3539 10523 3502 10543 3480 10557
3487 10580
$$
341 follow-up statement
976
WGUS75 KABQ 030030
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
630 PM MDT TUE JUL 2 2013
NMC047-057-030040-
/O.EXP.KABQ.FF.W.0004.000000T0000Z-130703T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TORRANCE-SAN MIGUEL-
630 PM MDT TUE JUL 2 2013
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN SAN MIGUEL AND
NORTH CENTRAL TORRANCE COUNTIES...
SEVERAL HOURS HAVE PASSED SINCE THE SEVERE STORM NEAR
VILLANUEVA...THUS...THE FLASH FLOOD THREAT WAS DIMINISHING. SOME
MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS
ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3540 10545 3539 10523 3502 10543 3480 10557
3487 10580
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:00 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 2, 3:00 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT TUE JUL 2 2013 .DISCUSSION... NO MAJOR CHANGES IN THE SHORT TERM. MODELS SUGGEST THERE WILL BE A BETTER FOCUS OVER THE CENTRAL AND WEST TONIGHT THROUGH THURSDAY FOR WETTING RAIN CHANCES AS THE UPPER HIGH MEANDERS BACK TO THE SOUTH AND OVER ARIZONA AND BELT OF STRONGER UPPER WINDS LINGERS FROM NORTH TO SOUTH OVER NEW MEXICO. RUC INDICATES THE CENTRAL AND SOUTHWEST WILL BE FAVORED LATER THIS EVENING AND POSSIBLY INTO THE OVERNIGHT. ANOTHER GUSTY EAST WIND LIKELY FOR THE EASTERN ABQ METRO THIS EVENING. THE SURFACE GRADIENT DEPICTED BY THE RUC INDICATES THE LOW LEVEL MOISTURE WILL BE REPLENISHED WEST TOWARDS THE ARIZONA BORDER TONIGHT...AND GUSTY SOUTHEAST WINDS ARE POSSIBLE OVER THE CONTDVD TO GUP AND FMN LATE THIS EVENING AND OVERNIGHT. THIS COULD REPEAT AGAIN WEDNESDAY NIGHT BEFORE THE UPPER HIGH CENTER SHIFTS FAR ENOUGH EAST TO RESULT IN SLOWER STORM MOTION AND PERHAPS A BIT OF DRYING. A TREND TOWARDS WARMER HIGHS FRIDAY AND INTO THE WEEKEND STILL STANDS AS THE HIGH CENTER BECOMES LOCATED OVER NEW MEXICO. DON/T SEE A MECHANISM TO TOTALLY DRY US OUT SO DIURNAL SHOWERS AND STORMS WILL LIKELY FAVOR THE HIGHER TERRAIN AND NEARBY LOCATIONS. IN FACT THE ECMWF INDICATES A SETUP FOR THIS WEEKEND WHICH COULD IMPORT SOME MOISTURE NORTH INTO THE UPPER HIGH CIRCULATION AND RESULT IN BETTER THAN GENERIC CONVECTION. BOTH ECMWF AND GFS SUGGEST THE HIGH WILL BE WITH US INTO THE MIDDLE OF NEXT WEEK. && .FIRE WEATHER... OT A LOT OF CHANGES IN THE OVERALL PATTERN THROUGH THURSDAY AS THE MODELS DEPICT THE UPPER HIGH OVER PORTIONS OF THE GREAT BASIN AND ARIZONA. DURING THIS PERIOD...THE FORECAST AREA WILL EXPERIENCE A NORTH/NORTHWEST STEERING FLOW FOR THE STORMS. WETTING RAIN WILL BE POSSIBLE ACROSS THE MAJORITY OF THE AREA ALTHOUGH THE FOOTPRINT OF A TENTH OF AN INCH WOULD BE THE SMALLEST ACROSS THE NORTHWEST THIRD OR SO. THE STEERING FLOW WILL BE THE STRONGEST TODAY AND THEN GRADUALLY BECOME A BIT LIGHTER THROUGH THURSDAY. GUSTY OUTFLOW WINDS WOULD REMAIN A CONCERN. HUMIDITY VALUES WILL BE THE LOWEST ACROSS THE NORTHWEST THIRD. THIS IS WHERE TEEN HUMIDITY VALUES WILL BE FOUND AT TIMES DURING LESS CLOUD COVER DURING THE AFTERNOON. MODELS PRETTY CONSISTENT WITH PLACING THE UPPER HIGH OVER NEW MEXICO FRIDAY AND INTO THE WEEKEND AS A PACIFIC TROUGH DIGS INTO THE INTER MOUNTAIN WEST. THIS DOESNT LOOK TO BE AN ESPECIALLY STRONG UPPER HIGH SO A CAPPING INVERSION IN TERMS OF AFFECTING STORM POTENTIAL IS NOT EXPECTED. THE STEERING FLOW FOR THE STORMS WILL GRADUALLY SHIFT SOME DURING THIS PERIOD THUS ALLOWING FOR OTHER AREAS WITHIN MOUNTAIN RANGES TO BE FAVORED VERSUS WHAT HAS BEEN EXPERIENCED THE PAST FEW DAYS. THIS APPEARS TO BE A RECYCLED MOISTURE PERIOD. THIS MEANS THE WETTING RAIN FOOTPRINT FOR STORMS WOULD REDUCE SOME AS THE OVERALL ATMOSPHERE BECOMES A BIT DRIER AND SURFACE TEMPERATURES BECOME A BIT WARMER. THIS LOOKS TO BE A SLOW PROCESS AND THE MOUNTAIN AREAS SHOULD BE FAVORED WITH THE STORMS. WESTERN AREAS COULD SEE LONGER PERIODS OF LOW HUMIDITY AS TIME GOES ON UNDER THIS TYPE OF PATTERN...ESPECIALLY THE FOUR CORNERS AREA. SOME WESTERLY WINDS SHOULD RETURN BUT NOT REAL STRONG. WILL NEED TO WATCH FOR ANY SIGNIFICANT BACK DOOR COLD FRONTAL INTRUSION DURING THIS PERIOD ALTHOUGH BOTH ECMWF AND GFS DO NOT INDICATE THAT SORT OF INFLUENCE AT THIS TIME. MODELS INDICATE SOME SORT OF UPPER HIGH INFLUENCE INTO NEXT WEEK AND SUSPECT THAT THE RECYCLING OF MOISTURE WOULD CONTINUE IN THE FORM OR ISOLD TO SCATTERED THUNDERSTORMS FAVORING THE MOUNTAINS. CANT HANG MY HAT ON ANY ONE SIGNIFICANT MOISTURE INTRUSION ACROSS NORTHERN AND CENTRAL NM AT THIS TIME BUT SUSPECT A BACK DOOR WILL DO THAT. MODELS SHOW SOME SORT OF BACK DOOR OR HIGH PLAINS MOISTURE SURGE TUESDAY OF NEXT WEEK. WILL CONTINUE TO MONITOR THAT AS TIME GOES ON. TIMING OF THAT WOULD MOST LIKELY ADJUST SOME AS WE GET CLOSER TO THAT EVENT PERIOD. 50 && .AVIATION... 18Z TAF CYCLE FASTER MOVING SH/TS WILL PREVAIL TODAY. LOOKING AT A LITTLE MORE COVERAGE VERSUS WHAT WAS OBSERVED YESTERDAY AS FAR AS IMPACTS TO TERMINAL SITES. HAVE VCTS OR SH MENTIONED AT ALL OF THE TERMINAL SITES. HAVE TEMPO SH/TS AT ALL OF THE TERMINAL SITES EXCEPT FOR FMN. GUSTY OUTFLOW WIND AND PERHAPS EVEN SOME BLDU WILL BE POSSIBLE WESTERN AND CENTRAL SITES. WETTER STORMS ALONG AND EAST OF THE CENTRAL MTNS THAT COULD BRING MVFR CIGS/VIS FOR A BRIEF PERIOD. AS THE OVERNIGHT PROGRESSES...CANT RULE OUT SOME LONGER DURATION RAINFALL AND MVFR CIGS AT LVS AND PERHAPS EVEN ROW BASED ON LATEST MODEL GUIDANCE. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 94 63 94 / 20 20 20 20 DULCE........................... 49 84 49 86 / 30 30 30 30 CUBA............................ 52 82 51 84 / 40 40 40 30 GALLUP.......................... 63 91 59 91 / 30 20 20 20 EL MORRO........................ 55 87 54 85 / 30 30 30 30 GRANTS.......................... 58 87 56 88 / 30 20 30 30 QUEMADO......................... 58 88 56 88 / 40 30 30 30 GLENWOOD........................ 59 92 59 92 / 30 30 40 20 CHAMA........................... 46 80 47 81 / 30 40 40 30 LOS ALAMOS...................... 54 80 54 81 / 40 40 40 30 PECOS........................... 50 74 50 75 / 50 50 40 30 CERRO/QUESTA.................... 51 78 51 78 / 50 40 40 30 RED RIVER....................... 45 72 45 71 / 50 50 50 40 ANGEL FIRE...................... 46 72 45 74 / 50 60 50 40 TAOS............................ 54 80 52 83 / 50 30 40 30 MORA............................ 50 74 49 75 / 50 50 50 40 ESPANOLA........................ 51 84 52 86 / 50 30 30 20 SANTA FE........................ 52 80 54 81 / 50 30 30 30 SANTA FE AIRPORT................ 53 83 56 84 / 40 30 30 30 ALBUQUERQUE FOOTHILLS........... 60 84 61 87 / 40 30 30 30 ALBUQUERQUE HEIGHTS............. 64 86 65 88 / 30 20 30 20 ALBUQUERQUE VALLEY.............. 59 87 60 90 / 30 20 30 20 ALBUQUERQUE WEST MESA........... 61 87 61 91 / 30 20 30 20 LOS LUNAS....................... 62 87 63 89 / 30 20 30 20 RIO RANCHO...................... 61 86 63 90 / 30 20 30 20 SOCORRO......................... 65 88 64 92 / 40 30 30 20 SANDIA PARK/CEDAR CREST......... 57 82 59 86 / 40 30 30 30 TIJERAS......................... 59 83 60 86 / 40 30 30 30 MORIARTY/ESTANCIA............... 53 80 53 82 / 50 30 30 30 CLINES CORNERS.................. 53 77 53 80 / 50 40 40 30 GRAN QUIVIRA.................... 54 78 55 81 / 50 40 40 30 CARRIZOZO....................... 60 79 60 83 / 60 40 40 30 RUIDOSO......................... 51 73 53 76 / 60 50 40 40 CAPULIN......................... 50 78 50 79 / 30 30 30 20 RATON........................... 53 80 52 83 / 30 30 30 20 SPRINGER........................ 52 79 51 82 / 30 30 30 20 LAS VEGAS....................... 50 76 50 78 / 50 40 30 30 CLAYTON......................... 57 83 57 85 / 20 30 20 10 ROY............................. 56 80 56 82 / 30 30 30 30 CONCHAS......................... 60 83 60 87 / 30 30 30 20 SANTA ROSA...................... 60 84 60 87 / 30 30 30 30 TUCUMCARI....................... 63 86 62 89 / 20 20 20 20 CLOVIS.......................... 60 82 59 85 / 20 20 20 10 PORTALES........................ 60 83 60 85 / 20 20 20 10 FORT SUMNER..................... 60 83 60 87 / 30 30 30 20 ROSWELL......................... 65 86 64 90 / 40 20 20 10 PICACHO......................... 57 79 57 83 / 50 40 40 30 ELK............................. 53 74 54 78 / 50 40 40 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 2, 6:11 AM MDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 611 AM MDT TUE JUL 2 2013 NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 611 AM MDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS AND IN WESTERN AREAS SOUTH OF I-40. IN ADDITION SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING A QUICK THREE QUARTERS OF AN INCH OF RAIN EAST OF THE CONTINENTAL DIVIDE TO THE TEXAS BORDER. RAIN AT THIS RATE COULD PRODUCE FLASH FLOODING WITHIN AND BELOW RECENTLY BURNED FORESTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING ON WEDNESDAY AND THURSDAY ACROSS THE EASTERN PLAINS...AND ALSO IN CENTRAL AND WESTERN AREAS SOUTH OF I-40. IN ADDITION SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING A QUICK THREE QUARTERS OF AN INCH OF RAIN EAST OF THE CONTINENTAL DIVIDE TO THE TEXAS BORDER...AND ALSO AROUND GLENWOOD. RAIN AT THIS RATE COULD PRODUCE FLASH FLOODING WITHIN AND BELOW RECENTLY BURNED FORESTS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
In the hours before
Local storm report, Jul 2, 3:32 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND GST 1 SSE CLINES CORNERS 35.00N 105.66W
07/02/2013 M64 MPH TORRANCE NM ASOS
KCQC ASOS.
&&
EVENT NUMBER ABQ1301199
JFLocal storm report, Jul 2, 3:44 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 1 S CLINES CORNERS 35.00N 105.67W
07/02/2013 E1.00 INCH TORRANCE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1301200
JFSpecial weather statement, Jul 2, 3:51 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 351 PM MDT TUE JUL 2 2013 NMZ523-533-022215- CENTRAL HIGHLANDS-GUADALUPE COUNTY- 351 PM MDT TUE JUL 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TORRANCE AND SOUTHWESTERN GUADALUPE COUNTIES THROUGH 415 PM MDT... AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ENCINO...OR ABOUT 12 MILES NORTHWEST OF VAUGHN...MOVING SOUTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...ENCINO AND DURAN. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3442 10525 3445 10566 3480 10551 3479 10524 TIME...MOT...LOC 2151Z 000DEG 18KT 3468 10539 34
Special weather statement, Jul 2, 3:56 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 356 PM MDT TUE JUL 2 2013 NMZ526-539-022230- EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS- 356 PM MDT TUE JUL 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY THROUGH 430 PM MDT... AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST WEST OF ENCINOSO...OR ABOUT 19 MILES EAST OF CARRIZOZO...MOVING SOUTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...SMOKEY BEAR HISTORICAL PARK... NOGAL...CAPITAN...FORT STANTON...BONITO LAKE AND ANGUS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3338 10548 3345 10579 3377 10564 3374 10542 TIME...MOT...LOC 2156Z 010DEG 19KT 3366 10555 34
Local storm report, Jul 2, 4:11 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND GST 3 SSW ENCINO 34.62N 105.47W
07/02/2013 E60 MPH TORRANCE NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1301201
JLPSpecial weather statement, Jul 2, 4:17 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 417 PM MDT TUE JUL 2 2013 NMZ522>524-022245- CENTRAL HIGHLANDS-ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS- 417 PM MDT TUE JUL 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND CENTRAL TORRANCE COUNTIES THROUGH 445 PM MDT... AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST OF WILLARD...OR ABOUT 18 MILES SOUTHEAST OF ESTANCIA...MOVING SOUTH AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN LINCOLN AND SOUTHERN TORRANCE COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3419 10578 3434 10610 3468 10591 3465 10567 TIME...MOT...LOC 2217Z 012DEG 33KT 3456 10583 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:06 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 84 min |
| Jul 2, 12:29 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jul 2, 1:06 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Jul 2, 1:16 PM MDT | Special Weather Statement | ABQ | McKinley | 29 min |
| Jul 2, 1:25 PM MDT | Flash Flood Warning | ABQ | McKinley | 2 hr |
| Jul 2, 1:35 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 40 min |
| Jul 2, 1:41 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Jul 2, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 44 min |
| Jul 2, 1:53 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jul 2, 2:27 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 108 min |
| Jul 2, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 46 min |
| Jul 2, 2:45 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 2, 3:02 PM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Jul 2, 3:10 PM MDT | Areal Flood Advisory | ABQ | Catron | 110 min |
| Jul 2, 3:13 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 62 min |
| Jul 2, 3:16 PM MDT | Special Weather Statement | ABQ | Catron | 29 min |
| Jul 2, 3:45 PM MDT | Flash Flood Warning | ABQ | Catron | 2 hr |
| Jul 2, 3:51 PM MDT | Special Weather Statement | ABQ | Torrance | 24 min |
| Jul 2, 3:56 PM MDT | Special Weather Statement | ABQ | Lincoln | 34 min |
| Jul 2, 4:05 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 55 min |
| Jul 2, 4:17 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| Jul 2, 4:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 2, 4:38 PM MDT | Areal Flood Advisory | ABQ | Torrance | 112 min |
| Jul 2, 4:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 110 min |
| Jul 2, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 2, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 62 min |
| Jul 2, 5:08 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 82 min |
| Jul 2, 5:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 56 min |
| Jul 2, 5:34 PM MDT | Areal Flood Advisory | ABQ | Catron | 86 min |
| Jul 2, 5:37 PM MDT | Special Weather Statement | ABQ | Socorro | 38 min |
| Jul 2, 5:52 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 83 min |
| Jul 2, 5:57 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro | 93 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.